Welcome to the site and the wonderful world of chemo. I had my chemo in 2011, which is when I was diagnosed with breast cancer. The reason, I believe, for the diarrhea is that your liver deals with the toxins in your system and it gets maxed out with the chemo treatments. Since it can't fully process everything, diarrhea is your liver's way of getting the toxins out of your body quickly. So almost think of diarrhea as a good thing. :-)
This taxing of the liver is another reason that each treatment can feel a little worse than the last one. If the liver has not processed all the toxins from one treatment (or is sort of in recovery mode from the last treatment), it has to deal with the new toxins and possibly some toxins from the previous round.
So maybe it would be good to do something nice for your liver. Some green tea might prove helpful. As always, talk to your doctor to see if there is anything you can eat or drink that might help support your liver. It's an under-appreciated organ.
As for the hot flashes, I didn't experience any but it could because chemo will likely, if you are not already, put you into menopause (even temporarily). Like everyone is quick to point out, you should check with your doctor. This is just my theory.
You seem to be doing everything right. Back when I had my chemo, no one told me to drink more fluids. I was trying to avoid drinks while I was having chemo so that I didn't have to wheel the contraption with the IV into the washroom with me. I wish I had known. I didn't drink anything more at home. See, years later, I'm still learning.
Take care of yourself.
Thanks for the tag Cynthia Mac